# SDR SWAA2020083108037

- Difficulty date: August 9, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RH LOWER COMPOSITE BULKHEAD (IN MAIN WHEEL WELL) AS A CRACK AT RBL 41. / BS663 RH LOWER COMPOSITE BULKHEAD IN MAIN WHEEL WELL WITH A CRACK AT RBL 41 WAS REPAIRED PER SRM 51-70-04-2R-10.
